# SDR 9015081003

- Difficulty date: August 10, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N350R
- Make and model: Snias AS350B3
- Aircraft serial: 9015
- Aircraft time: 1,484 hours, 3,196 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,484 hours, 2,530 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Belt
- Condition: Deteriorated
- Location: A/C Compressor
- Part time: 76 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER COMPRESSOR BELT BURNED/DETERIATED DUE TO COMPRESSOR FAILURE.
